# SDR ASAA0995972

- Difficulty date: June 10, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,528 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A52402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON TOP OF INTERCOSTAL BS 540 RBL 1 WL 208 IS CRACKED.  REMOVED, FABRICATED, REPLACEMENT AND INSTALLED TOP PLATE INTERCOSTAL PER SRM.
